# SDR GUUA04250801

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 26,208 hours, 33,916 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 5401, AFTER TAKEOFF, LANDING GEAR FAILED TO RETRACT.  LANDING GEAR CIRCUIT BREAKER POPPED, UNABLE TO RESET. RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  REPAIRED CHAFED WIRE G15C22 AT LT WING ROOT.  OPS CHECK NORMAL.
